# SDR SWAA2020070697717

- Difficulty date: July 1, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 27,119 hours, 12,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL; FORWARD BULKHEAD CRACK DISCOVERED ON POST FLIGHT.  C/W REPAIR-57EA-02167 AND TSR #201404494 TAPE REQUIRES REINSPECT EVERY 1200 FLIGHT CYCLES.
